# SDR IPXA2025080835709

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: A53612353200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA WEB O/B OF  Y1959  FR 14 DAMAGED.  INSTALLED NEW GUSSET IN O/B OF Y1959 FR 14. IAW SRM 51-40-21.
